Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1170–1185 (Mi zvmmf1862)  

This article is cited in 25 scientific papers (total in 25 papers)

On the strong monotonicity of nonlinear difference schemes

V. V. Ostapenko

Institute of Hydrodynamics, Novosibirsk

Full text: PDF file (2073 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1119–1133

Bibliographic databases:
UDC: 519.63
MSC: Primary 65M06; Secondary 65M12
Received: 11.03.1997

Citation: V. V. Ostapenko, “On the strong monotonicity of nonlinear difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1170–1185; Comput. Math. Math. Phys., 38:7 (1998), 1119–1133

Citation in format AMSBIB
\Bibitem{Ost98}
\by V.~V.~Ostapenko
\paper On the strong monotonicity of nonlinear difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1170--1185
\mathnet{http://mi.mathnet.ru/zvmmf1862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638638}
\zmath{https://zbmath.org/?q=an:0964.65084}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1119--1133


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1862
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ostapenko, “Strong monotonicity of finite-difference schemes for systems of conservation laws”, Comput. Math. Math. Phys., 39:10 (1999), 1619–1635  mathnet  mathscinet  zmath  elib
    2. Pogorelov N.V., Kryukov I.A., “Accretion flows: Aspects of gas dynamic modeling”, Astrophysics and Space Science, 274:1–2 (2000), 275–284  crossref  zmath  isi  scopus
    3. Pogorelov N.V., Ohsugi Y., Matsuda T., “Towards steady-state solutions for supersonic wind accretion on to gravitating objects”, Monthly Notices of the Royal Astronomical Society, 313:1 (2000), 198–208  crossref  mathscinet  adsnasa  isi  scopus
    4. Pogorelov N.V., “Numerical modeling of discontinuous gas dynamic and MHD astrophysical flows”, Computational Fluid Dynamics 2000, 2001, 145–150  crossref  isi
    5. Borisov V.S., “On discrete maximum principles for linear equation systems and monotonicity of difference schemes”, SIAM J Matrix Anal Appl, 24:4 (2003), 1110–1135  crossref  mathscinet  zmath  isi  scopus
    6. Borisov V.S., Sorek S., “On monotonicity of difference schemes for computational physics”, SIAM J Sci Comput, 25:5 (2004), 1557–1584  crossref  mathscinet  zmath  isi  scopus
    7. M. V. Buntina, V. V. Ostapenko, “TVD scheme for computing open channel wave flows”, Comput. Math. Math. Phys., 48:12 (2008), 2241–2253  mathnet  crossref  mathscinet  isi  elib  elib
    8. V. V. Ostapenko, “O monotonnosti balansno-kharakteristicheskoi skhemy”, Matem. modelirovanie, 21:7 (2009), 29–42  mathnet  mathscinet
    9. Matus P.P., Chuiko M.M., “Investigation of the Stability and Convergence of Difference Schemes for a Polytropic Gas with Subsonic Flows”, Differ Equ, 45:7 (2009), 1074–1085  crossref  mathscinet  zmath  isi  elib  scopus
    10. G. L. Martsinkevich, P. P. Matus, M. M. Chuǐko, “Stability of difference schemes in terms of Riemann invariants for a polytropic gas”, Comput. Math. Math. Phys., 50:6 (2010), 1024–1037  mathnet  crossref  mathscinet  adsnasa  isi
    11. Borisov V.S., Mond M., “On Stability, Monotonicity, and Construction of Difference Schemes I: Theory”, SIAM J Sci Comput, 32:5 (2010), 2765–2792  crossref  mathscinet  zmath  isi  scopus
    12. Borisov V.S., Mond M., “On Stability, Monotonicity, and Construction of Difference Schemes II: Applications”, SIAM J Sci Comput, 32:5 (2010), 2793–2819  crossref  mathscinet  zmath  isi  scopus
    13. B. V. Rogov, M. N. Mikhailovskaya, “Monotone high-precision compact scheme for quasilinear hyperbolic equations”, Math. Models Comput. Simul., 4:4 (2012), 375–384  mathnet  crossref  mathscinet
    14. Rogov B.V., Mikhailovskaya M.N., “Monotone High-Order Accurate Compact Scheme for Quasilinear Hyperbolic Equations”, Doklady Mathematics, 84:2 (2011), 747–752  crossref  mathscinet  zmath  isi  elib  elib  scopus
    15. M. N. Mikhailovskaya, B. V. Rogov, “Monotone compact running schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 52:4 (2012), 672–695  mathnet  crossref  mathscinet  isi  elib  elib
    16. Ostapenko V.V., “On the Monotonicity of Multidimensional Difference Schemes”, Dokl. Math., 86:3 (2012), 766–769  crossref  mathscinet  zmath  isi  elib  scopus
    17. Matus P. Polyakov D., “Stability and Convergence of the Difference Schemes for Equations of Isentropic Gas Dynamics in Lagrangian Coordinates”, Publ. Inst. Math.-Beograd, 91:105 (2012), 137–153  crossref  mathscinet  zmath  isi  scopus
    18. Ostapenko V.V., “O monotonnosti mnogomernykh raznostnykh skhem”, Doklady akademii nauk, 447:2 (2012), 146–146  mathscinet  zmath  elib
    19. Kovyrkina O. Ostapenko V., “On the monotonicity of multidimensional finite difference schemes”, APPLICATION OF MATHEMATICS IN TECHNICAL AND NATURAL SCIENCES: 8th International Conference for Promoting the Application of Mathematics in Technical and Natural Sciences - AMiTaNS?16 (Albena, Bulgaria, 22?27 June 2016), AIP Conference Proceedings, 1773, ed. Todorov M., Amer Inst Physics, 2016, 100007  crossref  isi  scopus
    20. V. V. Ostapenko, “O silnoi monotonnosti dvukhsloinoi po vremeni skhemy KABARE”, Matem. modelirovanie, 30:5 (2018), 5–18  mathnet
    21. M. E. Ladonkina, O. A. Neklyudova, V. V. Ostapenko, V. F. Tishkin, “Issledovanie tochnosti razryvnogo metoda Galerkina pri raschete reshenii s udarnymi volnami”, Preprinty IPM im. M. V. Keldysha, 2018, 195, 20 pp.  mathnet  crossref  elib
    22. M. E. Ladonkina, O. A. Neklyudova, V. V. Ostapenko, V. F. Tishkin, “On the accuracy of the discontinuous Galerkin method in calculation of shock waves”, Comput. Math. Math. Phys., 58:8 (2018), 1344–1353  mathnet  crossref  crossref  isi  elib
    23. V. F. Tishkin, V. A. Gasilov, N. V. Zmitrenko, P. A. Kuchugov, M. E. Ladonkina, Yu. A. Poveschenko, “Sovremennye metody matematicheskogo modelirovaniya razvitiya gidrodinamicheskikh neustoichivostei i turbulentnogo peremeshivaniya”, Matem. modelirovanie, 32:8 (2020), 57–90  mathnet  crossref
    24. V. V. Ostapenko, N. A. Khandeeva, “K obosnovaniyu metoda integralnoi skhodimosti issledovaniya tochnosti raznostnykh skhem skvoznogo scheta”, Matem. modelirovanie, 33:4 (2021), 45–59  mathnet  crossref
    25. P. P. Matus, B. D. Utebaev, “Kompaktnye i monotonnye raznostnye skhemy dlya parabolicheskikh uravnenii”, Matem. modelirovanie, 33:4 (2021), 60–78  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:115
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022